The Higher K-Theory of a Complex Surface

Claudio Pedrini, Charles Weibel

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


Let X be a smooth complex variety of dimension at most two, and let F be its function field. We prove that the K-groups of F are divisible above the dimension of X, and that the K-groups of X are divisible-by-finite. We also describe the torsion in the K-groups of F and X.

Original languageEnglish (US)
Pages (from-to)239-271
Number of pages33
JournalCompositio Mathematica
Issue number3
StatePublished - 2001

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


  • Algebraic K-theory
  • Complex surface
  • Deligne-Beilinson cohomology
  • Higher Chow groups


Dive into the research topics of 'The Higher K-Theory of a Complex Surface'. Together they form a unique fingerprint.

Cite this